# SDR TWAA9901305

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Damaged
- Location: Bs 199
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND HOLE IN MEMBRANE AT STA 199, APPROXIMATELY LBL 16 INCHES.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER SRM 53-01, PAGE 18 FIG 4.
